×

zbMATH — the first resource for mathematics

Distance-transitive and distance-regular digraphs. (English) Zbl 0468.05034

MSC:
05C20 Directed graphs (digraphs), tournaments
05C25 Graphs and abstract algebra (groups, rings, fields, etc.)
05C38 Paths and cycles
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bannai, E.E.; Cameron, P.J.; Kahn, J., Nonexistence of certain distance-transitive digraphs, J. combin. theory ser. B, 31, 105-110, (1981) · Zbl 0468.05035
[2] Biggs, N.L., (), Cambridge Tracts in Mathematics No. 67 · Zbl 0485.05030
[3] Higman, D.G., Invariant relations, coherent configurations and generalised polygons, (), 27-42, (part 3) · Zbl 0366.05018
[4] Higman, D.G., Coherent configurations, I, Geom. dedicata, 4, 1-32, (1975) · Zbl 0333.05010
[5] Lam, C.W.H., Distance-transitive digraphs, Discrete math., 29, 265-274, (1980) · Zbl 0442.05031
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.